EconPapers    
Economics at your fingertips  
 

Asymptotic Behavior of Solutions to a Linear Volterra Integrodifferential System

Yue-Wen Cheng and Hui-Sheng Ding

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

We investigate the asymptotic behavior of solutions to a linear Volterra integrodifferential system , We show that under some suitable conditions, there exists a solution for the above integrodifferential system, which is asymptotically equivalent to some given functions. Two examples are given to illustrate our theorem.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/245905.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/245905.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:245905

DOI: 10.1155/2013/245905

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:245905